# SDR HAIHEEA9360

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Knob Broken
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER 4TH DIGIT KNOB BROKEN OFF. PERFORMED PRELIMINARY INSPECTION AND FOUND 4TH DIGIT KNOB BROKEN OFF.  REPLACED FACEPLATE ASSY, REPAIRED, ALSO FOUND V301 PHOTOCELL INOPERATIVE.  REPLACED V301 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
